# SDR SWAA2020022641689

- Difficulty date: January 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A1180
- Condition: Corroded
- Location: Bs 335
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER ATTACH ANGLE CORRODED AT BS. 335, STRINGER 23 LEFT, IN MAIN EBAY.          / R&R CHORD IAW SRM & DWG.
